# SDR DALA2019121107220

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE, DOOR STOP 7 HOLE 3 (LOW/ INB), CRACK AT 4 O CLOCK. ON UPPER FUSELAGE (1 EA). PERFORM ROTOTEST INSPECTION ON THE LOWER I/B HOLES TO VERIFY THE AFFECTED LAYER AS PER NTM 51-10-01. THE CRACKS ON THE INTERCOSTAL LAYER ONLY. REPLACED FITTING ON FR.16 LH SIDE, DOOR STOP 7 HOLE (LOW/INB) ON UPPER FUSELAGE (1E/A) AS PER A319 SRM 51-72-11 AND DWG D5311230.
